Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors

Laura S. Wood, Harvey Lemont, Aminah Jatoi, Mario E. Lacouture, Caroline Robert, Karen Keating, Roger Anderson

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Multikinase inhibitors (MKIs, eg, sorafenib and sunitinib) are oral anticancer agents associated with handfoot skin reaction (HFSR), a cutaneous adverse event affecting 20%-40% of patients treated with these drugs. Although usually mild, symptoms of HFSR can evolve into a painful condition, resulting in a shortened duration or intensity of cancer treatment. An international, interdisciplinary panel of experts recently provided the first consensus recommendations for the management of MKI-associated HFSR.

Original languageEnglish (US)
Pages (from-to)23-29
Number of pages7
JournalCommunity Oncology
Volume7
Issue number1
StatePublished - Jan 2010

Fingerprint

Foot
Hand
Skin
Antineoplastic Agents
Pharmaceutical Preparations
Neoplasms
Therapeutics

ASJC Scopus subject areas

  • Oncology
  • Hematology

Cite this

Wood, L. S., Lemont, H., Jatoi, A., Lacouture, M. E., Robert, C., Keating, K., & Anderson, R. (2010). Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors. Community Oncology, 7(1), 23-29.

Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors. / Wood, Laura S.; Lemont, Harvey; Jatoi, Aminah; Lacouture, Mario E.; Robert, Caroline; Keating, Karen; Anderson, Roger.

In: Community Oncology, Vol. 7, No. 1, 01.2010, p. 23-29.

Research output: Contribution to journalArticle

Wood, LS, Lemont, H, Jatoi, A, Lacouture, ME, Robert, C, Keating, K & Anderson, R 2010, 'Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors', Community Oncology, vol. 7, no. 1, pp. 23-29.
Wood, Laura S. ; Lemont, Harvey ; Jatoi, Aminah ; Lacouture, Mario E. ; Robert, Caroline ; Keating, Karen ; Anderson, Roger. / Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors. In: Community Oncology. 2010 ; Vol. 7, No. 1. pp. 23-29.
@article{348aacce36b3481791c47841db7a9669,
title = "Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors",
abstract = "Multikinase inhibitors (MKIs, eg, sorafenib and sunitinib) are oral anticancer agents associated with handfoot skin reaction (HFSR), a cutaneous adverse event affecting 20{\%}-40{\%} of patients treated with these drugs. Although usually mild, symptoms of HFSR can evolve into a painful condition, resulting in a shortened duration or intensity of cancer treatment. An international, interdisciplinary panel of experts recently provided the first consensus recommendations for the management of MKI-associated HFSR.",
author = "Wood, {Laura S.} and Harvey Lemont and Aminah Jatoi and Lacouture, {Mario E.} and Caroline Robert and Karen Keating and Roger Anderson",
year = "2010",
month = "1",
language = "English (US)",
volume = "7",
pages = "23--29",
journal = "Community Oncology",
issn = "1548-5315",
publisher = "BioLink Communications",
number = "1",

}

TY - JOUR

T1 - Practical considerations in the management of hand-foot skin reaction caused by multikinase inhibitors

AU - Wood, Laura S.

AU - Lemont, Harvey

AU - Jatoi, Aminah

AU - Lacouture, Mario E.

AU - Robert, Caroline

AU - Keating, Karen

AU - Anderson, Roger

PY - 2010/1

Y1 - 2010/1

N2 - Multikinase inhibitors (MKIs, eg, sorafenib and sunitinib) are oral anticancer agents associated with handfoot skin reaction (HFSR), a cutaneous adverse event affecting 20%-40% of patients treated with these drugs. Although usually mild, symptoms of HFSR can evolve into a painful condition, resulting in a shortened duration or intensity of cancer treatment. An international, interdisciplinary panel of experts recently provided the first consensus recommendations for the management of MKI-associated HFSR.

AB - Multikinase inhibitors (MKIs, eg, sorafenib and sunitinib) are oral anticancer agents associated with handfoot skin reaction (HFSR), a cutaneous adverse event affecting 20%-40% of patients treated with these drugs. Although usually mild, symptoms of HFSR can evolve into a painful condition, resulting in a shortened duration or intensity of cancer treatment. An international, interdisciplinary panel of experts recently provided the first consensus recommendations for the management of MKI-associated HFSR.

UR - http://www.scopus.com/inward/record.url?scp=77649213517&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77649213517&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77649213517

VL - 7

SP - 23

EP - 29

JO - Community Oncology

JF - Community Oncology

SN - 1548-5315

IS - 1

ER -